# SDR GAIA99127

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seals
- Condition: Leaking
- Location: Nr 3 Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 509 - ENCOUNTERED ON CLIMB-OUT FROM MEM TO TOL, NR 3 STRUT OVERHEAT LIGHT WITH THE BLEED OFF AND ENGINE AT IDLE.  THE AIRCRAFT CONTINUED TO TOL AND LANDED AT TOL WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED BLOWN FIREWALL SEAL GASKETS AT THE 13TH STAGE BLEED AIR DUCT.  ALSO, REPLACED SEALS ON THE ANTI-ICE VALVE.  ALL DUCTS IN NR 3 ENGINE STRUT LEAKS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
